Jump to content
Acne.org

Tommypoo

Member
  • Total Reviews

    1
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

8 Neutral

About Tommypoo

  • Rank
    New Member

Recent Profile Visitors

379 profile views
  1. Tommypoo

    Is accutane worth it?

    Howdy, I've been on Accutane for around 6 months now and I can say my experience has been quite pleasant. My side effects were very minimal and the overall results are amazing! My acne is much better than what it was before my treatment and I'm still not done. Obviously, this affects everyone differently, some get bad effects, others get barely any. If you think the side effects are not worth you taking Accutane then that's your decision. Talk to your derm about this as she would know more about you than I do Good luck with this! Tommypoo
  2. I haven't had Retin-A before but I wouldn't see a problem starting Accutane a few days after your Retin-A treatment. Maybe ask your derm about this, he would know better than me lol. If you do decide to go on Accutane then good luck!
  3. Tommypoo

    Very effective moisturiser

    Very effective moisturiser

    I really enjoy any Cetaphil™ product as they are very gentle on the skin, fragrance-free and are really worth their price. This is my favourite moisturiser and I would use it again and again. My skin feels soft and healthy after applying and I use this constantly. Would recommend to anyone!
  4. Wow! Practically clear! You've made some amazing progress!
  5. Acne really sucks, just from looking at your photos, to me it doesn't look too bad at all. Just a few spots to fix up and you already have really nice skin! I've never heard of Epuris before but if it is a 'safer' form of Accutane then that probably means that it has a reduced effect. For some people, reacting to the drug can take up to 4 months, or some people see results within the first one, it's different for everyone. Just stick to the treatment and you should see results! Good luck and know that these forms are a good way to communicate with people who feel the same way about their skin. -Tommy
  6. From what I can see, your skin might suggest that this is hormonal acne as it is centred around your chin and cheeks (Just making an assumption). Women also usually find that their acne gets worse while pregnant just to let you know. Honestly, I totally relate to you. My skin is bad atm and I'm Accutane. That other guy (AccutaneIsEvil) probably had a bad experience with it and although this happens, don't let it deter you from Accutane. It is really working for me and I'm lucky enough to only have minimal side effects. I've got stubborn acne and I tried countless ways to fix it and only Accutane seems to be having a noticeable effect. Talk to your Derm about this and see what he/she thinks. Good luck, Tommy
  7. Tommypoo

    Generic Roaccutane Journal

    Hi, Sorry for taking a while to respond, I think 4 months is a little on the short side but if at the end of your dosage feel like your skin isn't as clear as you want it to be then you can always ask your dermo to extend it. Congrats on 3 months! Tommy
  8. I've been on Accutane for about 2.8 months now, I've already seen some improvement and my forehead has cleared up completely. I still have really bad acne on my cheeks and jawline but it looks like it is already starting to clear up to a degree. I'm on 20mg as well, just gotta be patient which is hard for me! Good luck, Tommy
  9. I'm on Accutane too, good luck!
  10. I can totally relate to this article. I recently started Accutane (about 2.2 months in) and although I can see improvements, I have been avoiding any reflectable surface in general. Sometimes I've had a good day and then I'm looking at my phone my pizza face gets reflected back at it and It just sets me in a bad mood. Your before and after photos have given me hope though! Good luck! Tom
  11. I wouldn't worry too much about it, just try and stick to your benzoyl peroxide application and it should start improving in the following months. Good luck! Tommy
  12. Accutane works by giving your body an overdose of Vitamin A which helps to tighten your pores, reduces sebum production and makes your skin much drier. It also has some anti-inflammatory properties which might help with your hyperpigmentation. Since it makes your skin drier and weaker so you will be more susceptible to sun damage (USE SUNSCREEN!) and eczema. Moisturizer is an essential part of the Accutane journey. I've been on Accutane for about month now and I've been lucky enough not to experience too many side effects like sore joints, eye changes and back pain but like most people dry skin, chapped lips and nosebleeds have been my main concerns. Accutane really is a miracle drug and in 90% of cases, people have been very happy with their results after treatment. It's also a post-acne treatment meaning after you finish your dosage, your acne will not return for a while. If you feel like your acne is bothering your self-esteem like it has with me then Accutane is definitely worth it. Already about 1.5 months in my ance is starting to improve greatly. If you stick with your treatment then you will get results. If you are really worried about the side effects which affect some people and don't affect others then don't take it. Some of them can be life-long even. Hope this helps, Tom
  13. Tommypoo

    Generic Roaccutane Journal

    Good luck with Accutane! I have recently gone back on after not completing my first treatment. Accutane really does cure acne, I was very surprised and pleased with my results but the only downside is the side effects and the time it takes to work (Which sucks because I am not a patient person). Just stick with Accutane and within 2-3 months you should start seeing big improvements!
×